# SDR 20001221AP002

- Difficulty date: August 22, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9008305A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT TRANSIT, FOUND MID CABIN CEILING EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE WHEN LIGHT CHECK ACCOMPLISHED.  TROUBLESHOT SYSTEM.  REPLACED BATTERY PACK IAW 33-50-71.  OPS CHECK OK.  (M)
